Advertisement

LoSeasonique Overdose

If you take too much LoSeasonique, overdose symptoms may include nausea, vomiting, or vaginal bleeding. The effects of an overdose will vary, depending on how much was taken and whether it was taken with any other substances. Although an overdose is not likely to cause serious problems, you should still seek medical attention if you think you have overdosed on this birth control pill.

Can You Take Too Much LoSeasonique?

LoSeasonique® (levonorgestrel/ethinyl estradiol) is a prescription birth control pill. A LoSeasonique overdose is unlikely to be dangerous, although the effects will vary, depending on a number of factors, such as the LoSeasonique dosage and whether it was taken with any other substances, medications, or street drugs.
If you or someone else happens to overdose on LoSeasonique, seek immediate medical attention.
(Camrese®Lo and Amethia™ Lo are generic versions of LoSeasonique. The information in this article applies to CamreseLo and Amethia Lo as well.)

Effects of a LoSeasonique Overdose

An overdose of any birth control pill (including LoSeasonique) may cause nausea and vomiting. In females (even in young girls), an overdose could cause vaginal bleeding. In cases where children inadvertently took large doses of birth control pills, no serious symptoms or effects were reported.
It is a good idea to keep LoSeasonique tablets in their original packaging for numerous reasons, and doing so may decrease the chance of accidental overdose by pets or small children (who have difficulty removing the tablets from the protective blister packaging).

Treatment for an Overdose of LoSeasonique

It is not known how best to treat a LoSeasonique overdose. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Again, it is important that you seek prompt medical attention if you believe that you or someone else may have overdosed on LoSeasonique, even if you think no problems have occurred or are likely to occur.
Last reviewed by: Kristi Monson, PharmD
Advertisement
4 Relationship Skills for People With ADHD